Ask Erowid

Ask a Question

Find an answer:

View By Category

Search Ask Erowid
Search Vaults

Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
Q: I've just recently discovered your website. It's really helped me out a lot, and on many different occasions. but I'm faced with a minor problem with a drug called ketamine. I read on your FAQ that its unsafe to take with ecstasy. I take E in pill form, and I sometimes sniff on K to enhance the ecstasy I took. Is this the unsafe mix you're talking about? Is what I'm doing really unsafe?

A: Thanks for pointing out this comment from the Ketamine FAQ, we did not write the ketamine FAQ and hadn't previously noticed the warning you mention. I would say that the statements made in that warning are based on little data. Because of the legal and social issues around the use of illegal drugs, there hasn't been much research done on the practical implications of various drug combinations. We can't say that the moderate combination of ketamine and mdma (ecstasy) is safe, but we can say that we have heard many reports of individuals using this combination in a manner similar to what you describe and we haven't heard of any significant physical risks with it.

The possibility that problems will arise when combining psychoactive drugs, especially when using substances such as street ecstasy which is notoriously variable in its contents, is something to watch out for. It's important to pay close attention to both your own reaction and the track record of others when choosing to combine drugs. Sorry we had a bit of mis-leading information. We've changed the warning in the FAQ to clear up the confusion.



Asked By : smurfette
Answered By : erowid
Published Date : 3 / 20 / 2000
Last Edited Date : 5 / 2 / 2008
Question ID : 141

Categories: [ Ketamine ] [ MDMA (Ecstasy) ]

Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)